# SDR QXEA0200212

- Difficulty date: February 6, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LT WING HAS CHAFE DAMAGE TO WING JOINT STRAP AT WS 1700, LOWER WING SURFACE.  REPAIRED IAW FOKKER SRM 53-01-01 PAGE 5 AND HORIZON AIR EA 4-57-575.
